# SDR 2005FA0000967

- Difficulty date: June 9, 2005
- Submitted: July 20, 2005
- Operation: General aviation
- Aircraft: N510SR
- Make and model: Gulstm G1159B
- Aircraft serial: 070
- Engine: Rroyce SPEY511*
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW MM TO COMPLY WITH THE 24 MONTH NDT REQUIREMENTS UNDER THE ULTRASONIC PART OF THE INSPECTION CORROSION WAS FOUND ON BOTH THE LT AND RT WING ATTACHMENT FITTINGS AT FS 452, BL33, LT AND RT.  TECH OPS REQUIRES COMPLIANCE WITH ASC FOR A 3 PIECE FITTING PLATE.  (K)
